Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

woman problems..

ok so im having woman problems.. about a week or two ago i started feeling like i had a yeast infection, and since i had my first child theyre a frequent problem for me.. but i didnt have all the problems i usually did so i ignored it then i started getting sick all the time, but then i started my period so i figured it was all related.. after my period and for the first time ever i decided to try a douche and it BURNED.. within a day or two my stomach hurted like cramps but throughout the week they just got worse and worse.. it hurt when i would go pee and it would hurt soo bad and i would have discharge with the pain.. the pain is still there but not as bad as before.. but now my breast hurt so bad.. if theyre in a bra they dont hurt too bad but if they are touched or let free they hurt. i just want to know if any one has ever had this problem before or have any clue what can help

Answer Question
 
meagan1088

Asked by meagan1088 at 7:19 PM on Apr. 20, 2010 in Health

Level 1 (0 Credits)
Answers (6)
  • I've never had this problem. In nursing training, I pretty much learned that douching is NEVER a good idea! It washes out healthy flora that keep away infection, so douching can actually make you MORE susceptible to infection. However, what you are talking about sounds more systemic... any chance you're pregnant?
    Adelicious

    Answer by Adelicious at 7:39 PM on Apr. 20, 2010

  • no i dont think so i took a test aweek befre my period and it said no.. and i have a mirena iud in.. but im really really worried it might have messed up and thats what is causing the problem
    meagan1088

    Answer by meagan1088 at 7:55 PM on Apr. 20, 2010

  • I would definitely make an appointment with your doctor, and see if they can figure out whats wrong. good luck hope all is well
    Anonymous

    Answer by Anonymous at 8:18 PM on Apr. 20, 2010

  • A doctor.
    Not usually the first thing I recommend, but it seems like you have some sort of infection.
    happytexasCM

    Answer by happytexasCM at 9:08 PM on Apr. 20, 2010

  • Could also be a problem w/ the IUD, so absolutely see your Dr. ASAP.
    Nynne

    Answer by Nynne at 10:13 PM on Apr. 20, 2010

  • When you say painful urination, I automatically think of UTI. Go to your doctor, and in the meantime take some AZO, or some other urinary pain relief product, and/or pain-reliever/fever reducer/anti-inflammatory like Ibuprofen for your breast pain and other aches. But check the packaging or consult the pharmacist before taking more than one medicine.
    flatlanderjenn

    Answer by flatlanderjenn at 11:03 PM on Apr. 20, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.